# SDR DXTA200400319

- Difficulty date: June 5, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N514QS
- Make and model: Braero BAE1251000
- Aircraft serial: NA1005
- Aircraft time: 6,126 hours, 6,146 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

NOTICED FUMES AND SLIGHT SMOKE COMING FROM THE CO-PILOTS AIR CONDITIONING VENT DURING DEPARTURE, ODOR WAS STRONGEST WHEN MAIN AIR VALVES WERE FIRST OPENED AND WENT AWAY AFTER THE VALVES WERE PLACED TO LOW PRESSURE.  RAN BOTH ENGINES AND APU WITH BLEED AIR ON FOR 45 MINUTES, NOTICED SLIGHT SMELL FOR FEW SECONDS.  WENT FULL HOT ON CABIN HEAT ODOR DID NOT RETURN, SYSTEM OPS CHECKED GOOD IAW HAWKER 1000 MM CHAPTER 21-30-00.
